# SDR QXEA200500159

- Difficulty date: January 21, 2005
- Submitted: February 10, 2005
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 7,888 hours, 5,930 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FORWARD BAGGAGE DOOR FORWARD INBOARD HINGE ARM HAS CHAFING DAMAGE ON FORWARD FACE.  REPAIRED IAW HORIZON AIR EA R-52-213 AND REO 670-52-35-055, REV A.
